# SDR HNAA2013122500637

- Difficulty date: December 25, 2013
- Submitted: December 25, 2013
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 53,998 hours, 59,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Drain
- Condition: Corroded
- Location: Bs 167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT NOSE WATER DRAIN AT STA X167.00.  REPAIRED IAW EA15-2013-525 AND EO8-53-13-0733.
